# SDR DALA2021070203619

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 65,324 hours, 24,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7313944) DURING INSPECTION FOUND 3 EMERGENCY EXIT LIGHTS AT THE LEFT OVER WING EXITS AND 1 ON THE RT ARE INOP. REPLACED BATTERY PACK BP1694. CKS GOOD PER B737 AMM 33-51
